MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.3ML 31G 8MM WHOLEUNIT 10BG 500; SYRINGE, PISTON

EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.3ML 31G 8MM WHOLEUNIT 10BG 500; SYRINGE, PISTON
Model Number 328438
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: the investigation is currently in progress.Once the investigation is completed, a detailed summary will be provided.
 
Event or Problem Description
Account - mckesson medical-surgical sku# 328438 syringe/ndl, insulin 3/10cc 31 lot#s 4226017 & 4198011.Complaint - one of our customers is having an ongoing issue with one of your items.Item 328438/syringe/ndl, insulin 3/10cc 31.I have been provided with two different lot numbers of 4226017, 4198011.Customer is reporting that it is not every needle, may be 1-2 per pack.They are using a magnifying glass and inspecting them one by one to ensue botox is not wasted on defective needles that will not puncture through skin and cause patients excessive pain.This item has been purchased by this customer when the product was owned by bd and has not had any issues.
 
Additional Manufacturer Narrative
Additional information was added to: b4, g6, h2, h3, h11.Correction to: h6 (component code, type of investigation, investigation findings, and investigation conclusions) investigation summary: no physical samples were received therefore the investigation was performed based on the photo(s) provided.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Embecta was able to duplicate or confirm the indicated issue and based on trend analysis no further action is required at this time.No definitive root cause determined at this time.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situation analysis (sa) is required at this time.

Brand Name
SYRINGE 0.3ML 31G 8MM WHOLEUNIT 10BG 500
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
EMBECTA MEDICAL I LLC - HOLDREGE, NE
Manufacturer Contact
anna garbowska-zakrzewski
300 kimball dr.
parsippany, NJ 07054
MDR Report Key23956477
Report Number3024508819-2026-00001
Device Sequence Number14859237
Product Code FMF
UDI-Device Identifier00382908438032
UDI-Public00382908438032
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K212499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number328438
Device Lot Number4226017
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown